# SDR 98ZZZX29

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117ME
- Make and model: Beech H-18
- Aircraft serial: BA638
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Ws 32,46,81
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REVEALED ON FRONT SPAR LT WS 32, WS 46, AND WS 81 AND RT WS 32.  REF:  AD 75-27-09 R2 AND AMDT 39-3878.
